# SDR ASAA2013032494479

- Difficulty date: March 24, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Gouged
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 24.75 FROM BS 540 TO 727 HAS NUMEROUS GOUGES.  R & R SEAT TRACK IAW AMM 20-50-11-912-002, FIG 203.
